# SDR ERAA062387

- Difficulty date: May 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N177EH
- Make and model: Bell 412
- Aircraft serial: 33037
- Engine: Pwa PT6T3B
- System (JASC): 7312 · Fuel Heater
- Part: Flow Divider
- Part number: 3019906
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOW DIVIDER COULD NOT BE INSTALLED DUE TO CRACK AT OUTLET END OF DUMP FITTING.  FLOW DIVIDER WAS SENT TO KANSAS AVIATION FOR SAME PROBLEM AND WAS INSPECTED AND TESTED  AND RETURNED TO ERA 12-29-98 UNREPAIRED.
